Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking mobic, magnesium and joint vibrance. Suffer gas and constipation problem. Help?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
Hi I been taking mobic 15mg and I just added magnesium and been taking joint vibrance for joint pain and back issue. Well I been having bad gas and constipation as well. I'm not sure what making me have that.I was wondering if u could tell me.thank u.
Posted Sat, 3 Aug 2013 in Digestion and Bowels
 
 
Answered by Dr. Shanthi.E 1 hour later
Hi XXXXX,

I have read your query with diligence. It seems like a serious concern to me.

You are taking Mobic that is a drug belonging to NSAIDs called oxicams. You seem to have joint pain and back issue. How long are you taking the medicine Mobic? This is very important to know as long term use of Mobic would cause gastric and intestinal ulceration, aggravate the peptic ulcer disease, cause you more of gas problem. The danger adverse effect of Mobic is sometimes it can cause bleeding and perforation as well.

The drug is also known to cause diarrhea as a side effect and not constipation. The constipation that you are having may be coming from the added magnesium. However, this is not a serious concern.

Joint vibrance is just another joint supplement. There are no clinical trials done on its adverse effects.

One suggestion: The bad gas symptom should alert you to think about gastritis as a cause due to Mobic therapy, and warrant you to get back to your treating doctor to reduce the dosage of the drug or stop it completely.

I hope this would help you figure out the problem.

Let me know if you have more queries.
Above answer was peer-reviewed by
 
Follow-up: Taking mobic, magnesium and joint vibrance. Suffer gas and constipation problem. Help? 3 hours later
Okay so I just had spinal compressor and now I'm feeling chills in my body is the inflamation .do I need to go to the hospital
 
 
Answered by Dr. Shanthi.E 7 minutes later
Using a spinal compressor at times causes the chills. This should settle down soon.

I do not see a need for you to go the hospital at the earliest. However, you could fix an elective appointment with your treating doctor.

Take good care of yourself.

Above answer was peer-reviewed by
 
Follow-up: Taking mobic, magnesium and joint vibrance. Suffer gas and constipation problem. Help? 38 hours later
yes I have a bad lumber and I just added ice pack for 10 min do I walk around so my muscle won't get stuff or just lay on my side
 
 
Answered by Dr. Shanthi.E 1 hour later
You may walk around Grace. It helps to prevent the stiffness.

I hope this answers your query.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor